# SDR HALA2023070300139

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 37,724 hours, 6,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FWD CRG VENT AND BULK VENT INOP ILLUMINATED AND EXTINGUISHED REPEATEDLY ON STATUS PAGE DURING CRUISE. REPEAT WRITE-UP 3 TIMES. SEE #970480 AND 970496. DUE TO HISTORY, REMOVED AND REPLACED VENTILATION CONTROLLER PER AMM 21-28-34. CHECKS OKAY. OK FOR SERVICE.
